Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1310–1314 (Mi zvmmf1283)  

This article is cited in 2 scientific papers (total in 3 papers)

On variance reducing multipliers for Monte Carlo integration

N. B. Gorbacheva, I. M. Sobol', A. I. Trikuzov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (853 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1246–1250

Bibliographic databases:
UDC: 519.676
MSC: 65C05
Received: 08.08.2000
Revised: 09.12.2000

Citation: N. B. Gorbacheva, I. M. Sobol', A. I. Trikuzov, “On variance reducing multipliers for Monte Carlo integration”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1310–1314; Comput. Math. Math. Phys., 41:9 (2001), 1246–1250

Citation in format AMSBIB
\Bibitem{GorSobTri01}
\by N.~B.~Gorbacheva, I.~M.~Sobol', A.~I.~Trikuzov
\paper On variance reducing multipliers for Monte Carlo integration
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1310--1314
\mathnet{http://mi.mathnet.ru/zvmmf1283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869890}
\zmath{https://zbmath.org/?q=an:1024.65003}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1246--1250


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1283
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems on expansion of functions in double Fourier–Bessel series”, Comput. Math. Math. Phys., 44:12 (2004), 2024–2044  mathnet  mathscinet  zmath  elib
    2. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
    3. S. V. Busygin, A. V. Voitishek, A. I. Efremov, E. G. Kablukova, “Discrete stochastic consistent estimators of the Monte Carlo method”, Comput. Math. Math. Phys., 48:9 (2008), 1508–1520  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:91
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021